Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 14 de abril de 2024
  

On some geometric properties concerning closed convex sets.

Título inglés On some geometric properties concerning closed convex sets.
Título español Sobre algunas propiedades geométricas de los conjuntos convexos cerrados.
Autor/es Kutzarova, D. N. ; Lin, Pei-Kee ; Papini, P. L. ; Yu, Xin Tai
Organización Inst. Math. Bulgarian Acad. Sci., Sofía, Bulgaria;Dep. Math. Memphis St. Univ., Memphis (Tenessee), Estados Unidos;Dep. Math. Univ. Bologna, Bolonia, Italia;Dep. Math. East China Normal Univ., Shangai, China
Revista 0010-0757
Publicación 1991, 42(2): 177-188, 10 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this article, we consider the (weak) drop property, weak property (a), and property (w) for closed convex sets. Here we give some relations between those properties. Particularly, we prove that C has (weak) property (a) if and only if the subdifferential mapping of Cº is (n-n) (respectively, (n-w)) upper semicontinuous and (weak) compact valued. This gives an extension of a theorem of Giles and the first author.
Clasificación UNESCO 120203
Palabras clave español Espacios de Banach ; Espacios de Frechet ; Espacios métricos ; Conjuntos convexos
Código MathReviews MR1203398
Código Z-Math Zbl 0773.46005
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es